# SDR ASOA20150916070

- Difficulty date: September 16, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 29,308 hours, 25,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 87652
- Condition: Discharged
- Location: Emergency Light
- Part time: 23,692 hours, 17,678 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FLOOR EMERGENCY LIGHTS WOULD NOT STAY ON.  MAINTENANCE R & R THE AFFECTED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
